# SDR 200200182

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 84,224 hours, 20,351 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE EXHAUST NOZZLE AT THE 2:00 POSITION, 4 INCHES FROM THE TRAILING EDGE HAS A 10 INCH CRACK IN THE OUTER SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER PER 747 SRM 54-30-03.
